Equilibrium fluctuations for lattice gases
Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 5, pp. 743-777.
@article{AIHPB_2003__39_5_743_0,
     author = {Benois, O and Esposito, R and Marra, R},
     title = {Equilibrium fluctuations for lattice gases},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {743--777},
     publisher = {Elsevier},
     volume = {39},
     number = {5},
     year = {2003},
     doi = {10.1016/S0246-0203(03)00016-5},
     zbl = {1024.60042},
     mrnumber = {1997211},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S0246-0203(03)00016-5/}
}
TY  - JOUR
AU  - Benois, O
AU  - Esposito, R
AU  - Marra, R
TI  - Equilibrium fluctuations for lattice gases
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2003
DA  - 2003///
SP  - 743
EP  - 777
VL  - 39
IS  - 5
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S0246-0203(03)00016-5/
UR  - https://zbmath.org/?q=an%3A1024.60042
UR  - https://www.ams.org/mathscinet-getitem?mr=1997211
UR  - https://doi.org/10.1016/S0246-0203(03)00016-5
DO  - 10.1016/S0246-0203(03)00016-5
LA  - en
ID  - AIHPB_2003__39_5_743_0
ER  - 
%0 Journal Article
%A Benois, O
%A Esposito, R
%A Marra, R
%T Equilibrium fluctuations for lattice gases
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2003
%P 743-777
%V 39
%N 5
%I Elsevier
%U https://doi.org/10.1016/S0246-0203(03)00016-5
%R 10.1016/S0246-0203(03)00016-5
%G en
%F AIHPB_2003__39_5_743_0
Benois, O; Esposito, R; Marra, R. Equilibrium fluctuations for lattice gases. Annales de l'I.H.P. Probabilités et statistiques, Volume 39 (2003) no. 5, pp. 743-777. doi : 10.1016/S0246-0203(03)00016-5. http://www.numdam.org/articles/10.1016/S0246-0203(03)00016-5/

[1] O. Benois, R. Esposito, R. Marra, Navier-Stokes limit for a thermal stochastic lattice gas, J. Stat. Phys. 90 (1999) 653-713. | Zbl

[2] T. Brox, H. Rost, Equilibrium fluctuations of stochastic particle systems: the role of conserved quantities, Ann. Probab. 12 (1984) 742-759. | MR | Zbl

[3] C.C. Chang, Equilibrium fluctuations of gradient reversible particle systems, Probab. Theory Related Fields 100 (1994) 269-283. | MR | Zbl

[4] C.C. Chang, Equilibrium fluctuations of nongradient reversible particle systems, in: Funaki T., Woyczynski W.A. (Eds.), Nonlinear Stochastic PDE's: Burgers Turbulence and Hydrodynamic Limit, IMA, 77, Springer, 1996, pp. 41-51. | MR | Zbl

[5] C.C. Chang, C. Landim, S. Olla, Equilibrium fluctuations of asymmetric simple exclusion processes, Probab. Theory Related Field 119 (2001) 381-409. | MR | Zbl

[6] C.C. Chang, H.T. Yau, Fluctuations of one dimensional Ginzburg-Landau models in nonequilibrium, Comm. Math. Phys. 145 (1992) 209-234. | Zbl

[7] S. Ellis, A. Pinsky, The projection of the Navier-Stokes equations upon the Euler equations, J. Math. Pures Appl. 54 (1975) 157-182. | Zbl

[8] R. Esposito, R. Marra, H.T. Yau, Diffusive limit of asymmetric simple exclusion, Rev. Math. Phys. 6 (1994) 1233-1267. | MR | Zbl

[9] R. Esposito, R. Marra, H.T. Yau, Navier-Stokes equations for stochastic particle systems on the lattice, Comm. Math. Phys. 182 (1996) 395-456. | Zbl

[10] P.A. Ferrari, L.R.G. Fontes, Shock fluctuations in the asymmetric simple exclusion process, Probab. Theory Related Fields 99 (1994) 305-319. | MR | Zbl

[11] J. Gärtner, E. Presutti, Shock fluctuations in a particle system, Ann. Inst. H. Poincaré, Phys. Théor. 53 (1990) 1-14. | Numdam | MR | Zbl

[12] R.A. Holley, D.W. Strook, Generalized Ornstein-Uhlenbeck processes and infinite branching Brownian motions, Kyoto Univ. RIMS 14 (1978) 741-814. | Zbl

[13] C. Kipnis, C. Landim, Hydrodynamic Limit of Interacting Particle Systems, Springer-Verlag, 1999.

[14] S.L. Lu, Equilibrium fluctuations of a one dimensional nongradient Ginzburg-Landau model, Ann. Probab. 22 (1994) 1252-1272. | Zbl

[15] H. Spohn, Large Scale Dynamics of Interacting Particles, Springer-Verlag, New York, 1991. | Zbl

Cited by Sources: